# SDR CKSA98596

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOP SIDE OF RT WING STA 1120, WL 185, RBL 125, 3 AREAS OF CORROSION.  AREA 1, .5 X 6, AREA 2, 3 X .9, AREA 3, .70 X 1.30.  REPAIRED IAW CKF-EXW-072 SUPP SHEET 1.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-190-01-02.
